# SDR CA091130005

- Difficulty date: November 28, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 42,766 hours
- Engine: Pwa PW123
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 STBY HYD PUMP NOT COMING ON LINE. (RESOLVED ON W/O: 216586 TASKCARD: NR-00001)  FOUND BURNT WIRES ON THE UPPER AFT CORNER OF NR 2 AC CONTACTOR BOX, (CB POPPED AS WELL) WIRES ON TOP OF BOX HAVE ARCED AND BURNED A HOLE IN THE AC CONTACTOR BOX AS WELL AS CHARRING SOME WIRES INSIDE BOX.  A NUMBER OF WIRES REQUIRE REPAIR OUTSIDE OF BOX AND WIRES AND COMPONENTS INSIDE BOX REQUIRE FURTHER INSPECTION TO DETERMINE EXTENT OF DAMAGE.  RAYCHEM SPLICE CARRIED OUT ON WIRES 10004B18B-1 AND 10006B18C-1.  BOX CLEANED UP AND REASSEMBLED.  REQUIRES INSTALLATION ON THE AIRCRAFT AND FUNCTION CHECKS.  RT AC CONTACTOR BOX BOLTED INTO PLACE.  REQUIRES AVIONICS TO RECONNECT ELECTRICALLY.  RECONNECTED AND SECURED ALL CONNECTORS ASSOCIATED WITH THE RT AC CONTACTOR BOX, REQUIRES FUNCTION CHECK ON BOTH STANDBY HYDRAULIC PUMPS AND AC VARIABLE FREQUENCY SYSTEMS.  PERFORMED OPERATIONAL TEST OF AC VARIABLE SYSTEM IAW AMM 24-21-02 AND STANDBY HYDRAULIC PUMP IAW AMM29-11-17, CHECKED, SERVICEABLE. (TC NR 20091130005)
